ON THE UNIVERSALITY CLASS DEPENDENCE OF PERIOD DOUBLING INDEXES

M FEINGOLD, DL GONZALEZ, MO MAGNASCO, O PIRO

Research output: Contribution to journalArticlepeer-review

Abstract

The dependence on ν of the period doubling scaling indices for unimodal maps with a critical point of the form |x|ν is numerically investigated. A new symbolic dynamics based computation technique working in configuration space is introduced. The existence of an upper bound for δ(ν→∞) is numerically verified. An accurate estimate of 29.8 is given for this limit. Moreover, the global functional form of δ(ν) is shown to have an interesting symmetry.
Original languageEnglish
Pages (from-to)272-276
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume156
Issue number6
StatePublished - 24 Jun 1991

Fingerprint

Dive into the research topics of 'ON THE UNIVERSALITY CLASS DEPENDENCE OF PERIOD DOUBLING INDEXES'. Together they form a unique fingerprint.

Cite this